# SDR USAA011395

- Difficulty date: December 17, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER SCREW PULLED THROUGH SKIN, LEFT SKIN PANEL AT R STATION 225 APPROXIMATELY.  TWO EXTRA REPAIR PLIES WITH .5 INCH PER PLY OVERLAP PER EA 73064.  (M)
